# SDR CA111116005

- Difficulty date: November 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 56,202 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Condition: Intermittent
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW RECEIVED A HYD PRESS INDICATION ADVISORY WHEN THE LG WAS SELECTED.  IAW CHECKLIST, THE LG WAS EXTENDED USING THE ALTERNATE SYS & ALL 3 GEAR INDICATED DOWN & LOCKED.  THE ACFT HYD PRESS & QTY WAS VERIFIED & THE ACFT LANDED WITHOUT INCIDENT.  AN INSPECTION OF THE ACFT WAS COMPLETED & IT WAS DETERMINED THAT THE PRESS FAULT WAS CAUSED BY AN INTERMITTENT HYD PUMP OPERATION.  THE HYD PUMP WAS REPLACED & ALL HYD RELATED SYSTEMS WERE VERIFIED FOR FULL OPERATION & INDICATION IAW THE MM.  THE ACFT WAS RELEASED BACK INTO SERVICE.
